# SDR DALA2024080507780

- Difficulty date: August 5, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N916DU
- Make and model: Boeing 737932ER
- Aircraft serial: 64884
- Aircraft time: 17,295 hours, 6,809 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004213
- Part serial: 44180
- Condition: Inoperative
- Location: Te Flaps
- Part time: 17,295 hours, 6,809 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

SHIP 3916 -UFC/DE- DECLARED EMERGENCY DURING VF DUE TO FLAP LOCKOUT ON DECENT INTO ATL. CORRECTIVE ACTION: FSEU BITE FAULTS FLAP SKEW 5-6. FOUND SKEW SENSOR 5 PLUG D11822 DETERIORATED, AND PINS UNLOCKED. REPLACED SKEW SENSOR 5 (T529) AND PLUG D11822. RAN FLAPS MULTIPLE TIMES. OPS CHECKS GOOD.
